| Catalog Number |
99400-002505 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/05/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control evaluated the customer¿s device and was unable to duplicate the reported issue.Physio replaced the battery pins in the device as part of preventative maintenance.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.
Event or Problem Description
The customer contacted physio-control to report that their device powered off by itself during a patient event.This issue is patient related; however there was no adverse patient outcome reported.No further details were provided by the customer.Physio-control made multiple attempts to contact the customer in order to obtain additional information about both the patient and the event, but has been unsuccessful.